Vol. 19, No. 3, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Correction to: “Maximal algebras and a theorem of Radó”

Irving Leonard Glicksberg

Vol. 19 (1966), No. 3, 587
Abstract

Volume 14 (1964), 919–941

Mathematical Subject Classification
Primary: 46.55
Milestones
Published: 1 December 1966
Authors
Irving Leonard Glicksberg